Homogenization of a quasi-linear problem with quadratic growth in perforated domains : an example
Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 5, pp. 669-686.
@article{AIHPC_1997__14_5_669_0,
     author = {Casado-D{\'\i}az, Juan},
     title = {Homogenization of a quasi-linear problem with quadratic growth in perforated domains : an example},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {669--686},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {5},
     year = {1997},
     zbl = {0942.35051},
     mrnumber = {1470785},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1997__14_5_669_0/}
}
TY  - JOUR
AU  - Casado-Díaz, Juan
TI  - Homogenization of a quasi-linear problem with quadratic growth in perforated domains : an example
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1997
DA  - 1997///
SP  - 669
EP  - 686
VL  - 14
IS  - 5
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1997__14_5_669_0/
UR  - https://zbmath.org/?q=an%3A0942.35051
UR  - https://www.ams.org/mathscinet-getitem?mr=1470785
LA  - en
ID  - AIHPC_1997__14_5_669_0
ER  - 
%0 Journal Article
%A Casado-Díaz, Juan
%T Homogenization of a quasi-linear problem with quadratic growth in perforated domains : an example
%J Annales de l'I.H.P. Analyse non linéaire
%D 1997
%P 669-686
%V 14
%N 5
%I Gauthier-Villars
%G en
%F AIHPC_1997__14_5_669_0
Casado-Díaz, Juan. Homogenization of a quasi-linear problem with quadratic growth in perforated domains : an example. Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 5, pp. 669-686. http://www.numdam.org/item/AIHPC_1997__14_5_669_0/

[1] G. Barles and F. Murat, Uniqueness and the maximum principle for quasilinear elliptic equations with quadratic growth conditions. Arch. Rat. Mech. Anal., Vol. 133, 1, 1995, pp. 77-101. | MR | Zbl

[2] A. Bensoussan, L. Boccardo and F. Murat, H-Convergence for quasilinear elliptic equations with quadratic growth, Appl. Math. Optim., Vol. 26, 3, 1992, pp. 253-272. | MR | Zbl

[3] A. Bensoussan, L. Boccardo, A. Dall'Aglio and F. Murat, H-convergence for quasilinear elliptic equations under natural hypotheses on the correctors. In Composite Media and Homogenization Theory II (Proceedings, Trieste, September 1993), ed. by G. DAL MASO, G. F. DELL'ANTONIO, 1995, World Scientific, Singapore, pp. 93-112.

[4] L. Boccardo, F. Murat and J.-P. Puel, Existence de solutions faibles pour des équations elliptiques quasi-linéaires à croissance quadratique. In Nonlinear Partial Differential Equations and their Applications, Collège de France Seminar, Vol. IV, ed. by H. BRÉZIS, J.-L. LIONS. Research Notes in Math., Vol. 84, 1983, Pitman, London, pp. 19-73. | MR | Zbl

[5] J. Casado-Díaz, Sobre la homogeneización de problemas no coercivos y problemas en dominios con agujeros. Ph. D. Thesis, University of Seville, 1993.

[6] J. Casado-Díaz, Homogenization of general quasi-linear Dirichlet problems with quadratic growth in perforated domains. To appear in J. Math. Pur. App. | MR | Zbl

[7] J. Casado-Díaz, Homogenization of Dirichlet problems for monotone operators in varying domains. To appear in P. Roy. Soc. Edimburgh. | MR | Zbl

[8] J. Casado-Díaz and A. Garroni, Asymptotic behaviour of Dirichlet solutions of nonlinear elliptic systems in varying domains. To appear.

[9] D. Cioranescu and F. Murat, Un terme étrange venu d'ailleurs. In Nonlinear Partial Differential Equations and their Applications, Collège de France Seminar, Vol. II and III, ed. by H. BRÉZIS, J.-L. LIONS. Research Notes in Math. Vol. 60 and 70, 1982, Pitman, London, pp. 98-138 and pp. 154-178. | Zbl

[10] G. Dal Maso and A. Garroni, New results on the asymptotic behaviour of Dirichlet problems in perforated domains, Math. Mod. Meth. Appl. Sci., Vol. 3, 1994, pp. 373-407. | MR | Zbl

[11] G. Dal Maso and U. Mosco, Wiener criterion and Γ - convergence. Appl. Math. Optim. Vol. 15 1987, pp. 15-63. | MR | Zbl

[12] G. Dal Maso and U. Mosco, Wiener-criteria and energy decay for relaxed Dirichlet problems. Arch. Rat. Mech. Anal., Vol. 95, 4, 1986, pp. 345-387. | MR | Zbl

[13] G. Dal Maso and F. Murat, Dirichlet problems in perforated domains for homogeneous monotone operators on H10. In Calculus of Variations, Homogenization and Continuum Mechanics (Proceedings, Cirm-Lumigny, Marseille, June 21-25, 1993), ed. by G. Bouchitté, G. Buttazzo, P. Suquet. Series on Advances in Mathematics for Applied Sciences 18, World Scientific, Singapore, 1994, pp. 177-202. | MR | Zbl

[14] G. Dal Maso and F. Murat, Asymptotic behaviour and correctors for Dirichlet problems in perforated domains with homogeneous monotone operators. To appear. | Numdam | MR | Zbl

[15] L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions. Studies in Advanced Mathematics., CRC Press, Boca Raton, 1992. | MR | Zbl

[16] H. Federer and W. Ziemer, The Lebesgue set of a function whose distribution derivatives are p-th power summable. Indiana U. Math. J., Vol. 22, 1972, 139-158. | MR | Zbl

[17] S. Finzi Vita, F. Murat and N.A. Tchou, Quasilinear relaxed Dirichlet problems. Siam J. Math. Anal., Vol. 27, 4, 1996, pp. 977-996. | MR | Zbl

[18] S. Finzi Vita and N.A. Tchou, Corrector results for relaxed Dirichlet problems. Asymptotic Analysis, Vol. 5, 1992, pp. 269-281. | MR | Zbl

[19] H. Kacimi and F. Murat, Estimation de l'erreur dans des problèmes de Dirichlet où apparaît un terme étrange. In Partial Differential Equations and the Calculus of Variations, Vol. II, Essays in honor of E. De Giorgi, ed. by F. Colombini, L. Modica, A. Marino, S. Spagnolo. Progress in Nonlinear Differential Equations and their Applications 2, Birkhäuser, Boston, 1989, pp. 661-696. | MR | Zbl

[20] N.G. Meyers, An Lp estimate for the gradient of solutions of second order elliptic divergence equations. Ann. Sc. Norm. Sup. Pisa C. Sci., Vol. 3, 17, 1963, pp. 189-206. | Numdam | MR | Zbl

[21] F. Murat, H-convergence.Séminaire d'Analyse Fonctionnelle et Numérique de l'Université d'Alger 1977/1978, mimeographed notes. English translation: F. MURAT, L. TARTAR, H-convergence. In Mathematical Modelling of Composites Materials, ed. by R. V. KOHN. Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Boston. To appear.

[22] F. Murat, Homogenization of renormalized solutions of elliptic equations. Ann. Inst. H. Poincaré, Anal. non linéaire, Vol. 8, 1991, pp. 309-332. | Numdam | MR | Zbl

[23] W.P. Ziemer, Weakly differentiable functions. Springer-Verlag, New York, 1989. | MR | Zbl